The last two weeks I have had pain in all my joints all over my body.(ankles, hands, feets, knees etc.) It is so painful It hurt to walk to stand. I can hear my bones cracking. I can not sleep when I lay down my left arm go to sleep and my fingers turn cold and heavy. My whole body feel like a rock. I turn all night trying to sleep. Most nights I feel like I am having a heart attack or stoke. It is getting worst I don't know what to do I went to the dr She told me to stop taking my vytorin because sometimes that cause body pain. I have and I feel like a ninety year old woman. When I stand the bottom of my feet hurt like I am putting 400 pounds on them. I am 196 I know that is over weight but I have been this size for years. My head is pounding the pain is driving me crazy. I can't even lay down the body pain is worst. I just try to keep busy till it feel like I am going to drop I might get lucky and fall a sleep. please help me thank you
The most common cause of joint pains and fatigue is Arthritis. Other medical conditions that lead to such symptoms are- viral infections and serious autoimmune diseases like Lupus or thyroid disorders. Please ask your doctor to carry out investigations to find the cause. Please go for blood tests ( CBP with ESR), ANA tests, MRI of the joints and consult a rheumatologist for diagnosis and treatment. Hope this helps you. Take care and regards!
Thank You very much.
I went to the Dr They did a series Of test. When they x-rayed my neck they found arthritis and two disc were completely gone. I now wear a neck brace. I feel so much better. Thanks again Take care Darlene
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.